Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the infinitesimal generator of a semigroup of positive transformations with local character condition


Author: Solomon Leader
Journal: Proc. Amer. Math. Soc. 5 (1954), 401-406
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063569-7
MathSciNet review: 0063569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Feller, On positivity preserving semigroups of transformations on $ C[{r_1},{r_2}]$, Annales de la Société Polonaise de Mathématique (1952).
  • [2] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063569-7
Article copyright: © Copyright 1954 American Mathematical Society